MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id d-evprop2329us (lot: unknown); product type: 0195-heart valves; select patient information cannot be included in the regulatory report due to regional privacy regulations.  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the valve was implanted but was noted to be positioned r elatively high in relation to the aortic annulus.Additionally, it was noted that there was significant paravalvular leak.In response, the attending physician decided to implant a second valve into the previously implanted valve.After implantation of the second transcatheter valve, moderate paravalvular leak was still identified.Subsequently, it was decided to implant a non-medtronic (abbott) vascular plug to combat the paravalvular leak.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the valve was implanted but was noted to be positioned r elatively high in relation to the aortic annulus.Additionally, it was noted that there was significant paravalvular leak (pvl).In response, the attending physician decided to implant a second valve into the previously implanted valve.After implantation of the second transcatheter valve, moderate paravalvular leak was still identified.Subsequently, it was decided to implant a non-medtronic vascular plug to combat the paravalvular leak.Additional information was received that the first valve was inadvertently deployed at an unintended depth.Following the implant of the vascular plug, mild pvl remained.Additional information was received that the intended implant depth of the first valve was 3 millimeters (mm).The actual implant depth of the first valve was 0 mm.
 
Additional Manufacturer Narrative
Image review: a pre-implant patient executive summary was not provided; therefore, a comprehensive pre-procedural anatomical assessment could not be completed.One intraprocedural fluoroscopic cine was submitted for review.Review of the available imaging demonstrates the presence of two evolut transcatheter heart valves (evolut-in-evolut configuration) and a paravalvular leak plug, with a possible trace paravalvular leak.As no additional imaging was provided, a comprehensive analysis could not be completed.Updated data: b5.D4.H4.H6.H8.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the first valve was inadvertently deployed at an unintended depth.Following the implant of the vascular plug, mild pvl remained.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24916749
Report Number9617601-2026-02535
Device Sequence Number18765619
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)280108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/18/2026
04/26/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date04/23/2026
04/28/2026
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale